Vision Changes

Discussion in 'Fibromyalgia Main Forum' started by ABLUV, Apr 17, 2008.

  1. ABLUV

    ABLUV New Member

    How many people on Topamax noticed vision changes? I cannot determine if my eyes have changed because of the aging process or because of medicine. I started topamax shortly before 40th birthday.
  2. blkkat

    blkkat New Member

    but i dont take topamax but i take oxys ,both and ive noticed as the day gets later as does my eye sight.

    i think it some getting older, i'm 45 but i definitely feel its the meds we take also.
  3. ABLUV

    ABLUV New Member

    had to get some glasses? Do they help you?
  4. dragon06

    dragon06 New Member

    I am 35 and have vision changes from meds. First I get it from Lyrica (it is a known side effect) and now since I started Oxy is seems to have worsened.

    I am going to go to an eye doctor in the near future and have my eyes checked just to make sure there isn't anything wrong with them and it is just the side effects and also to see if maybe glasses will help.
  5. VistaDeNada

    VistaDeNada Guest

    Could I be experiencing fibro in the musculature of my eyes? It hurts to move them, more than just a headache, I feel like there is pain in the muscles that move them. Is that weird?
  6. loldershaw

    loldershaw Member

    are common from what I have read about fibromyalgia and chronic fatigue syndrome. I'm not saying that there is permanent change in vision, but that eye muscles have fatigue and/or pain the same as any other muscle.

    I have experienced both. When I am extremely fatigued, my eyes do not focus as quickly when I look from close to distance, or go from light to dark.

    When I am not tired, and not in pain everything seems to be fine.
  7. GoWest

    GoWest New Member

    I started taking Lyrica 8 months ago and worked up to 150 mg every 12 hours. In the same timeframe I had my eyes examined every 3 months for a different reason. The first three months I developed a new rapidly growing cataract in my right eye. The second three months I developed an even worse cataract in my left eye which DID NOT EVEN EXIST PRIOR TO THAT - not the eye - the cataract.

    Cataracts are listed as a rare side effect for neurontin. They are not listed for Lyrica. But, based on my documented experience I would not recommend Lyrica for anyone unless there is absolutely no other alternative. I have to ask if it is causing cataracts, what other damage is it doing?

    It doesn't help that I see one doctor to prescribe the Lyrica and one to examine my eyes. So who is going to report this documented adverse effect to the FDA?

  8. baconda

    baconda New Member

    Hello to everyone who has a problem with Lyrica. I have nerve pain in my legs from injury since 2004. The only thing that works to give me some relief is Lyrica that I started taking in 2006. My problem is that before I started taking Lyrica my vision was very good. I started having issues with blurred vision. I asked 2 optometrist if they ever heard of anyone who had eve problems with Lyrica, their response was never. Then I started seeing commercial saying that Lyrica may cause blurred vision. So I asked the doctors again, they said never. I told them I saw the commercial. To make a long story short, both my cataracts went at the same time and I had eye surgery. My eyes where good for a few weeks, then started having vision problems again. And I am still on Lyrica. I really need to know. I believe that Lyrica is the cause of my vision loss.